# SDR FDEA201207292742

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541120290
- Condition: Gouged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 66 CLEVIS ADAPTER AT FR 66 BETWEEN SEAT TRACKS 4L & 5L  CROWN & CHANNEL HAS GOUGE. REF AMM 53-10-16-6. REMOVED CORROSION AND GOUGES IAW AMM 12-21-13-03 AND SRM 51-73-10.  OUT OF LIMITS IAW SRM 53-10-15, FIG 101.  R & R CLEVIS ADAPTER IAW SRM 51-40-44, 51-40-21.
